The Frederick Post has made available a pdf of the Frederick Police Department report regarding its investigation of Ivins' last days.
I have several questions after reading this material. First, I would assume that Ivins made two trips to the Giant Eagle pharmacy an hour apart in order to drop off prescriptions then pick up the medications. The police report claims he purchased one bottle of 70 tylenol pills. Scott Shane said he purchased two bottles of tylenol PM, which includes benadryl, one during each visit to the pharmacy. Prior reports (and one mention in this police report) indicated he ingested tylenol with codeine, which would have required a prescription, and does not appear to have been purchased on July 24.
Thus it still remains unclear what he purchased, what he had available at home, and how much tylenol (and other substances?) he may have ingested. There should have been investigations of the contents of the orange soda and red liquid found in Ivins' bathroom and bedroom, respectively, but the police report fails to indicate whether these materials were collected and studied.
Second, Ivins' disclosure to the Red Cross of his medical history provides support for the hypothesis that Ivins suffered from chronic medical problems that are commonly found in patients who become ill following receipt of anthrax vaccinations. He reported chronic pain issues ("back/joint/bone problems" for which he took neurontin, lidocaine patches, aleve and diazepam); psychiatric issues ("anxiety/PTSD/Bipolar Disorder" and "depression"); and sleep apnea.
All 3 are among the most common symptoms that occur as sequellae of anthrax vaccine, as noted by me but also by the Vaccine Healthcare Centers Network, which screens many patients for sleep apnea. This diagnosis is relatively rare in thin males, but has occurred in 80% of those disabled males I have evaluated in the past 3 years for the sequellae of anthrax vaccine. All those patients had chronic widespread pain disorders and psychiatric sequellae as well.
Third, Ivins had rhabdomyolysis and (probably secondary) renal failure when he arrived at the ER, in addition to the subacute sequellae of liver failure (presumably from a tylenol ingestion). It is not clear what led to his developing this, which seems to have significantly added to the severity of his final illness. Release of more medical information would help clarify whether the known facts fully explain the medical consequences Ivins experienced.